MAUDE Adverse Event Report: SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. NON OPERATIVE ARM BOARD TENET 7437; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Model Number 72203415
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection revealed that the unit's t-screw threads were stripped.A functional evaluation found that the t-screw would not tighten.The complaint was confirmed.Factors that could have contributed to the reported event include a torquing action or mis-threading event inconsistent with intended use.The provided product identification information did not match any known release of this part and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.
 
Event or Problem Description
It was reported that the tenet knob was broken and there was loss of traction.No case involved.Therefore, there was no patient involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
NON OPERATIVE ARM BOARD TENET 7437
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11339909
Report Number1643264-2021-00693
Device Sequence Number14585815
Product Code FWZ
UDI-Device Identifier00885554023527
UDI-Public00885554023527
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203415
Device Catalogue Number72203415
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1